# SDR REXA2022011400009

- Difficulty date: November 27, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 20,133 hours, 16,067 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: CC670392051
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR SIDE STAY FITTING L/H LOWER BRACKET CRACK J/C:900-57-510-500 - REMOVED AND REPLACED PN CC670-39025-1 ON LH MAIN LANDING GEAR IAW CRJ 900 SRM 51-42-06 AND 53-83-85
